ROBERTO TADEI

Download the vcard Photo

Full Professor

+39 0110907032 / 7032 (DAUIN)

+39 3356604376 (DAUIN)

Personal web site

Most cited publications

F. Della Croce; R. Tadei; G. Volta (1995)
A genetic algorithm for the job shop problem. In: COMPUTERS & OPERATIONS RESEARCH, vol. 22, pp. 15-24. ISSN 0305-0548
PERBOLI G.; TADEI R.; VIGO D. (2011)
The two-echelon capacitated vehicle routing problem: models and math-based heuristics. In: TRANSPORTATION SCIENCE, vol. 45, pp. 364-380. ISSN 0041-1655 Download fulltext
DELLA CROCE DI DOJOLA F; NARAYAN V; TADEI R. (1996)
The two-machine total completion time flow shop problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 90, pp. 227-237. ISSN 0377-2217
CRAINIC T.G; PERBOLI G.; TADEI R (2008)
Extreme-Point-based Heuristics for the Three-Dimensional Bin Packing problem. In: INFORMS JOURNAL ON COMPUTING, vol. 20, pp. 368-384. ISSN 1091-9856 Download fulltext
CRAINIC T.G.; PERBOLI G.; MANCINI S.; TADEI R. (2010)
Two-Echelon Vehicle Routing Problem: A Satellite Location Analysis. In: PROCEDIA: SOCIAL & BEHAVIORAL SCIENCES, vol. 2, pp. 5944-5955. ISSN 1877-0428 Download fulltext
CRAINIC T.G; PERBOLI G; TADEI R. (2009)
TS2PACK: A Two-Level Tabu Search for the Three-dimensional Bin Packing Problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 195, pp. 744-760. ISSN 0377-2217 Download fulltext
T.G. Crainic; S. Mancini; G. Perboli; R. Tadei (2011)
Multi-start heuristics for the Two-Echelon Vehicle Routing Problem. In: 11th European Conference, EvoCOP 2011, Torino (IT), April 27-29, 201, pp. 179-190. ISSN 0302-9743. ISBN: 9783642203633 Download fulltext
F. Della Croce; M. Ghirardi; R. Tadei (2002)
An improved branch-and-bound algorithm for the two machine total completion time flow shop problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 139, pp. 293-301. ISSN 0377-2217
Crainic T. G.; Mancini S.; Perboli G.; Tadei R. (2009)
Two-echelon vehicle routing problem: a satellite location analysis. pp. 1-11
PERBOLI G.; TADEI R.; MASOERO F. (2010)
New Families of Valid Inequalities for the Two-Echelon Vehicle Routing Problem. In: ELECTRONIC NOTES IN DISCRETE MATHEMATICS, vol. 36, pp. 639-646. ISSN 1571-0653 Download fulltext
F. BELLANTI; G. CARELLO; DELLA CROCE DI DOJOLA F.; R. TADEI (2004)
A greedy-based neighborhood search approach to a nurse rostering problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 153, pp. 28-40. ISSN 0377-2217
A. GROSSO; DELLA CROCE DI DOJOLA F.; R. TADEI (2004)
An enhanced dynasearch neighborhood for the single-machine total weighted tardiness scheduling problem. In: OPERATIONS RESEARCH LETTERS, vol. 32, pp. 68-72. ISSN 0167-6377
Crainic T.G.; Perboli G.; Rei W.; Tadei R. (2011)
Efficient lower bounds and heuristics for the variable cost and size bin packing problem. In: COMPUTERS & OPERATIONS RESEARCH, vol. 38, pp. 1474-1482. ISSN 0305-0548 Download fulltext
Crainic T. G.; Mancini S.; Perboli G.; Tadei R. (2010)
Multi-start heuristics for the two-echelon vehicle routing problem. pp. 1-20
LITOIU M.; TADEI R. (2001)
Real-Time Task Scheduling with Fuzzy Deadlines and Processing Times. In: FUZZY SETS AND SYSTEMS, vol. 117/1, pp. 35-45. ISSN 0165-0114
Show all publications in Porto@Iris